# SDR ASAA2021092136026

- Difficulty date: September 21, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 29,391 hours, 9,400 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OVERHEAT LITE LEFT SIDE WINDOW. TURNED OFF AND BACK ON. NO O/H LITE BUT TEMP OF LEFT SIDE WINDOW FEELS UNUSUALLY COLD. GROUNDED - YES. TURNED POWER OFF MOMENTARILY, RECHECKED. GVI NO DEFECTS NOTED. OPS CK'D NORMAL. PILOT CONSENSUS SAME. OKAY FOR SERVICE.
